Generalized derivations on prime rings satisfying certain identities
Commun. Korean Math. Soc. 2021 Vol. 36, No. 2, 229-238
https://doi.org/10.4134/CKMS.c200227
Published online December 22, 2020
Printed April 30, 2021
Radwan Mohammed Al-Omary, Syed Khalid Nauman
Ibb University; Jinnah University for Women
Abstract : Let $R$ be a ring with characteristic different from 2. An additive mapping $F:R\rightarrow R$ is called a generalized derivation on $R$ if there exists a derivation $d:R\rightarrow R$ such that $F(xy)=F(x)y+xd(y)$ holds for all $x,y\in R$. In the present paper, we show that if $R$ is a prime ring satisfying certain identities involving a generalized derivation $F$ associated with a derivation $d$, then $R$ becomes commutative and in some cases $d$ comes out to be zero (i.e., $F$ becomes a left centralizer). We provide some counter examples to justify that the restrictions imposed in the hypotheses of our theorems are not superfluous.
Keywords : Prime rings, derivations and generalized derivations, left centralizer
MSC numbers : 16D90, 16W25, 16N60, 16U80
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd